# SDR 96UAL900629

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1855U
- Make and model: Doug DC-10-30
- Aircraft serial: 47837
- Engine: Ge CF650C2
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Quantity
- Condition: Dropped
- Location: Fuel Syst
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO DUE TO A SIGNIFICANT DROP IN FUEL QUANTITY.
